Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 24, Number 4

The X-method for klt surfaces in positive characteristic
Hiromu Tanaka.
J. Algebraic Geom. 24 (2015), 605-628
Abstract, references and article information
Full-text PDF
MathSciNet review: 3383599
An Equivariant Main Conjecture in Iwasawa theory and applications
Cornelius Greither and Cristian D. Popescu.
J. Algebraic Geom. 24 (2015), 629-692
Abstract, references and article information
Full-text PDF
MathSciNet review: 3383600
Index of varieties over Henselian fields and Euler characteristic of coherent sheaves
Hélène Esnault, Marc Levine and Olivier Wittenberg.
J. Algebraic Geom. 24 (2015), 693-718
Abstract, references and article information
Full-text PDF
MathSciNet review: 3383601
Arakelov motivic cohomology I
Andreas Holmstrom and Jakob Scholbach.
J. Algebraic Geom. 24 (2015), 719-754
Abstract, references and article information
Full-text PDF
MathSciNet review: 3383602
Arakelov motivic cohomology II
Jakob Scholbach.
J. Algebraic Geom. 24 (2015), 755-786
Abstract, references and article information
Full-text PDF
MathSciNet review: 3383603
Descent for algebraic cobordism
José Luis González and Kalle Karu.
J. Algebraic Geom. 24 (2015), 787-804
Abstract, references and article information
Full-text PDF
MathSciNet review: 3383604
Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website